Venkatesulu Mandadi
Venkatesulu Mandadi
Professor , Department of Information Technology, Kalasalingam University
Verified email at klu.ac.in
Title
Cited by
Cited by
Year
Gene expression data classification using support vector machine and mutual information-based gene selection
CDA Vanitha, D Devaraj, M Venkatesulu
procedia computer science 47, 13-21, 2015
1402015
Biological control through provision of additional food to predators: a theoretical study
PDN Srinivasu, B Prasad, M Venkatesulu
Theoretical Population Biology 72 (1), 111-120, 2007
1112007
Existence of positive solutions for neutral differential equations
JSHE YU
Science in China Series A-Mathematics, Physics, Astronomy & Technological …, 1992
48*1992
A Block Cipher Algorithm for Multimedia Content Protection with Random Substitution using Binary Tree Traversal.
PV Saraswathi, M Venkatesulu
Journal of Computer Science 8 (9), 1541-1546, 2012
222012
Selfadjoint boundary value problems associated with a pair of mixed linear ordinary differential equations
M Venkatesulu, TG Bhaskar
Journal of mathematical analysis and applications 144 (2), 322-341, 1989
211989
Structural SCOP superfamily level classification using unsupervised machine learning
UB Angadi, M Venkatesulu
IEEE/ACM Transactions on Computational Biology and Bioinformatics 9 (2), 601-608, 2011
202011
Deficiency indices of a differential operator satisfying certain matching interface conditions.
PK Baruah, M Venkatesulu
Electronic Journal of Differential Equations 38, 1-9, 2005
192005
Green’s matrices for boundary value problems associated with a pair of mixed linear regular ordinarydifferential operators
M Venkatesulu, TG Bhaskar
18*1995
Solutions of initial value problems associated with a pair of mixed linear ordinary differential equations
M Venkatesulu, TG Bhaskar
Journal of Mathematical Analysis and Applications 148 (1), 63-78, 1990
181990
A classical approach to eigenvalue problems associated with a pair of mixed regular Sturm-Liouville equations I
M Venkatesulu, PK Baruah
International Journal of Stochastic Analysis 13 (3), 303-312, 2001
152001
A classical approach to eigenvalue problems associated with a pair of mixed regular Sturm-Liouville equations II
M Venkatesulu, PK Baruah
International Journal of Stochastic Analysis 15 (2), 181-187, 2002
142002
Computation of Green's matrices for boundary value problems associated with a pair of mixed linear regular ordinary differential operators
TG Bhaskar, M Venkatesulu
International Journal of Mathematics and Mathematical Sciences 18 (4), 789-797, 1995
141995
Characterization of the resolvent of a differential operator generated by a pair of singular ordinary differential expressions satisfying certain matching interface conditions
PK Baruah, M Venkatesulu
Int. J. Mod. Math 1 (1), 31-47, 2006
122006
Number of linearly independent square integrable solutions of a pair of ordinary differential equations satisfying certain matching interface conditions
PK Baruah, M Venkatesulu
Int. J. Math. Anal 3, 131-144, 2006
122006
Fundamental systems and solutions of nonhomogeneous equations for a pair of mixed linear ordinary differential equations
M Venkatesulu, TG Bhaskar
Journal of the Australian Mathematical Society 49 (1), 161-173, 1990
111990
A Chaotic Block Cipher for Real-Time Multimedia.
N Radha, M Venkatesulu
Journal of Computer Science 8 (6), 993-1000, 2012
102012
Spectrum of pair of ordinary differential operators with a matching interface conditions
PK Baruah, M Venkatesulu
International Review of Pure and Applied Mathematics 4 (1), 39-49, 2008
102008
Hybrid method for mining rules based on enhanced Apriori algorithm with sequential minimal optimization in healthcare industry
M Sornalakshmi, S Balamurali, M Venkatesulu, MN Krishnan, ...
Neural Computing and Applications, 1-14, 2020
92020
Extracting tumor in MR brain and breast image with Kapur’s entropy based Cuckoo Search Optimization and morphological reconstruction filters
R Sumathi, M Venkatesulu, SP Arjunan
Biocybernetics and Biomedical Engineering 38 (4), 918-930, 2018
92018
Solutions of initial value problems for a pair of linear first order ordinary differential systems with interface-spatial conditions
M Venkatesulu, PK Baruah
Journal of Applied Mathematics and Stochastic Analysis 9 (3), 303-314, 1996
91996
The system can't perform the operation now. Try again later.
Articles 1–20